MathSciNet Relay Station
MathSciNet bibliographic data
MR2821442 20F67 (20F65 57M07)
Sageev, Michah; Wise, Daniel T. Periodic flats in ${\rm CAT}(0)$ cube complexes. Algebr. Geom. Topol. 11 (2011), no. 3, 1793–1820.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement